# SDR AALA20141003007

- Difficulty date: October 3, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 13,940 hours, 5,366 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Condition: Faulty
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FAULTY LINK CONTROL PANEL & NR 2 FIRE BOTTLE.  SYS GND CHECKED NORMAL OPERATION CLOSED.
